Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 73, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 20, 2011, 2:27 AM EDT for Adams County, Ohio. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2011, 2:27 AM EDT (06:27 UTC)
- Expired
- Apr 20, 2011, 2:45 AM EDT
- In force
- 18 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Adams County, OH
The radar
The Cincinnati radar (KILN), 68 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:13 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1686 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 4.3
- Supercell composite
- 18.7
The text
As transmitted, in the capitals the NWS used until 2016.
584
WUUS51 KILN 200627
SVRILN
OHC001-200645-
/O.NEW.KILN.SV.W.0073.110420T0627Z-110420T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
227 AM EDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN SOUTHWEST OHIO...
* UNTIL 245 AM EDT.
* AT 223 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR
SEAMAN...MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
PEEBLES...
IN ADDITION...STATE ROUTE 348 AT STATE ROUTE 125...LOCUST GROVE...
SMOKY CORNERS AND BLUE CREEK ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS STORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT WEDNESDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.
&&
LAT...LON 3874 8367 3902 8360 3903 8328 3901 8327
3874 8328
TIME...MOT...LOC 0628Z 273DEG 44KT 3892 8348
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 1:56 AM EDT, 31 minutes earlier.
Area forecast discussion, Apr 20, 1:56 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
156 AM EDT WED APR 20 2011
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE OHIO VALLEY LATE TONIGHT.
STRONG SOUTHERLY WINDS WILL PUMP IN SIGNIFICANT AMOUNTS OF
MOISTURE THAT WILL GET WRUNG OUT WITH THE FRONTAL PASSAGE. HIGH
PRESSURE AND DRIER AIR WILL PUSH INTO THE OHIO VALLY FROM THE
MIDWEST ON WEDNESDAY NIGHT AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
STRONG COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT INTO
WEDNESDAY MORNING. PLENTY OF DYNAMICS AND INSTABILITY TO WARRANT
CURRENT TORNADO WATCH OUT UNTIL 5 AM. A COUPLE OF BOW ECHOES ARE
BEARING DOWN ON THE REGION. DAMAGING WINDS AND ISOLATED TORNADOES
WILL BE THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...GIVEN
RECENT HEAVY RAIN...THUNDERSTORMS MAY DROP OVER AN INCH OF RAIN IN
A SHORT PERIOD OF TIME WHICH WILL AGGRAVATE THE FLOODING ISSUES.
WILL CONTINUE FLOOD WATCH FOR THOSE AREAS THAT GOT HIT HARD WITH
HEAVY RAINFALL FROM TODAY. TEMPERATURES WILL BE HIGHLY DEPENDENT
ON RAIN COOLED AIR AND HOW FAST THE FRONT MOVES.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
CONVECTION WILL BE WANING ON WEDNESDAY MORNING AS THUNDERSTORMS
WEAKEN AND PUSH OFF TO THE EAST. A COLD FRONT WILL MOVE ACROSS THE
REGION DURING THE MORNING HOURS.
IN THE POST-FRONTAL ENVIRONMENT...HIGH PRESSURE WILL BUILD IN AND
STRATUS WILL LIKELY HANG TOUGH THROUGH THE DAY ON
WEDNESDAY. THIS AND THE COLD AIR BEING USHERED IN WILL HAVE A NON-
DIURNAL HIGH TEMPERATURE THAT OCCURS AROUND DAYBREAK AND FALLS
THROUGH THE COURSE OF THE DAY.
CLEARING TOMORROW NIGHT WILL PUSH MIN TEMPS INTO THE 30S. ANOTHER
WARM FRONT DEVELOPS THURSDAY NIGHT WITH PRECIPITATION EXPECTED TO
SPREAD FROM WEST TO EAST OVERNIGHT. MODELS ARE STILL IN FLUX AS TO
WHETHER THE FRONT WILL DEVELOP OVER SOUTHERN OR NORTHERN CWA BUT
THAT IS NEGLIGIBLE COMPARED TO THE POTENTIAL FOR MORE SIGNIFICANT
RAINFALL TO THE REGION FROM THERE INTO SATURDAY.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY. UNSETTLED
WEATHER WILL RETURN ONCE AGAIN THURSDAY NIGHT AS A WARM FRONT
LIFTS ACROSS THE AREA...BRINGING AROUND OF SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY MORNING. A LOW PRESSURE SYSTEM TO THE
NW OF THE AREA WILL BRING A COLD FRONT ALONG WITH ADDITIONAL
PRECIPITATION ACROSS THE OHIO VALLEY FRIDAY NIGHT.
BEYOND FRIDAY...MODELS ARE SHOWING DIFFERENCES IN THE STRENGTH OF
THE SUBTROPICAL RIDGE OVER THE SOUTHEASTERN US. THE GFS FAVORS A
SLIGHT WEAKER RIDGE WHICH WOULD KEEP THE FRONTAL BOUNDARY...AND
UNSETTLED WEATHER OVER KENTUCKY THIS WEEKEND. THE ECMWF FAVORS A
SLIGHT STRONGER SUBTROPICAL RIDGE WHICH WOULD DRAPE THE FRONTAL
BOUNDARY AND PRECIPITATION OVER CENTRAL OHIO. HAVE BLENDED THE TWO
SOLUTIONS INTO THE FORECAST WHILE AWAITING MORE CLARITY FROM THE
MODELS. BY MONDAY THE FRONTAL BOUNDARY LIFTS NORTHWARD WITH WARMER
TEMPERATURES FORECAST.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
SQUALL LINE IS PUSHING THRU THE WRN TAFS ATTM AND SHOULD BE
THROUGH THE ERN TAFS BY 08Z. BEHIND THIS LINE IS A BROAD AREA OF
SHRA/TSRA WHICH WILL AFFECT THE TAFS FOR A COUPLE OF HOURS. CDFNT
WILL PUSH ACROSS THE TAFS 10Z-15Z. WINDS WILL SHIFT TO THE W AND
WILL INCREASE BE GUSTY IN THE CAA. MVFR SC WILL AFFECT THE TAFS
POST FRONTAL.
HIGH PRESSURE WILL BUILD IN AFT 00Z BREAKING UP THE SC.
OUTLOOK...UNSETTLED WEATHER EXPECTED FRIDAY THROUGH SUNDAY WITH
SHOWERS AND THUNDERSTORMS. MVFR/IFR CIGS/VSBYS POSSIBLE.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR OHZ060>065-070>074-
077>080-082.
KY...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR KYZ090>093.
IN...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...FRANKS/HICKMAN
NEAR TERM...FRANKS/HICKMAN
SHORT TERM...FRANKS
LONG TERM...LATTO
AVIATION...SITESHazardous weather outlook, Apr 19, 5:45 PM EDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 545 PM EDT TUE APR 19 2011 INZ050-058-059-066-073>075-080-KYZ090>093-OHZ060>065-070>074-077>080- 082-202145- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-GALLATIN-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE- 545 PM EDT TUE APR 19 2011 ...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. KYZ089-094>100-OHZ026-034-035-042>046-051>056-081-088-202145- CARROLL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-ADAMS-SCIOTO- 545 PM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Local storm report, Apr 20, 1:47 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
147 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM TSTM WND GST KHAO HAMILTON APT 39.36N 84.52W
04/20/2011 M59 MPH BUTLER OH ASOS
51 KT WIND GUST AT KHAO ASOS
0132 AM TSTM WND GST FLORENCE 38.99N 84.64W
04/20/2011 E60 MPH BOONE KY AMATEUR RADIO
ESTIMATED 60 MPH GUST FROM AMATEUR RADIO
0140 AM TSTM WND GST NORWOOD 39.16N 84.45W
04/20/2011 M72 MPH HAMILTON OH AMATEUR RADIO
MEASURED 72 MPH GUST FROM AMATEUR RADIO
0137 AM TSTM WND GST MASON 39.36N 84.31W
04/20/2011 E60 MPH WARREN OH AMATEUR RADIO
ESTIMATED 60 MPH GUST FROM AMATEUR RADIO
0144 AM TSTM WND GST KLUK LUNKEN AIRPORT 39.10N 84.42W
04/20/2011 M67 MPH HAMILTON OH ASOS
58 KT WIND GUST AT KLUK ASOS
&&
SNYDERLocal storm report, Apr 20, 1:56 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
156 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM TSTM WND DMG AURORA 39.07N 84.90W
04/20/2011 DEARBORN IN PUBLIC
LARGE LIMBS DOWN
0153 AM HAIL BEAVERCREEK 39.73N 84.06W
04/20/2011 E1.00 INCH GREENE OH TRAINED SPOTTER
0153 AM TSTM WND GST 2 SSE WILMINGTON 39.42N 83.81W
04/20/2011 M79.00 MPH CLINTON OH OFFICIAL NWS OBS
69 KT WIND GUST MEASURED AT NWS WILMINGTON
&&
SNYDERLocal storm report, Apr 20, 2:09 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
209 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM TSTM WND DMG 6 SW CRESTVIEW HILLS 38.96N 84.63W
04/20/2011 BOONE KY AMATEUR RADIO
SEMI TRUCKS BLOWN OVER
&&Local storm report, Apr 20, 2:12 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
212 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND GST KILN WILMINGTON APT 39.43N 83.79W
04/20/2011 M64 MPH CLINTON OH ASOS
56 KT WIND GUST AT KILN ASOS
&&
SNYDERLocal storm report, Apr 20, 2:20 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
220 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM TSTM WND DMG RICHMOND 39.83N 84.89W
04/20/2011 WAYNE IN EMERGENCY MNGR
WIND DAMAGE TO ROAD CONSTRUCTION SIGNS.
1240 AM TSTM WND GST VANDALIA 39.88N 84.19W
04/20/2011 E52.00 MPH MONTGOMERY OH TRAINED SPOTTER
0115 AM TSTM WND DMG CARROLLTON 38.68N 85.16W
04/20/2011 CARROLL KY TRAINED SPOTTER
LARGE TREE LIMBS DOWN
0115 AM TSTM WND GST CARROLLTON 38.68N 85.16W
04/20/2011 E60.00 MPH CARROLL KY TRAINED SPOTTER
0136 AM HAIL FAIRBORN 39.80N 84.02W
04/20/2011 M0.75 INCH GREENE OH TRAINED SPOTTER
DIME OT PENNY HAIL AND ESTIMATED WIND GUSTS TO 50 MPH.
0143 AM TSTM WND GST SOUTH LEBANON 39.37N 84.21W
04/20/2011 M65.00 MPH WARREN OH TRAINED SPOTTER
0145 AM TSTM WND GST SHARONVILLE 39.28N 84.41W
04/20/2011 E55.00 MPH HAMILTON OH TRAINED SPOTTER
0212 AM TSTM WND DMG XENIA 39.69N 83.94W
04/20/2011 GREENE OH LAW ENFORCEMENT
1 TREE DOWN
0212 AM FLASH FLOOD XENIA 39.69N 83.94W
04/20/2011 GREENE OH LAW ENFORCEMENT
ON GOING STREET FLOODING. ROADS CLOSED.
&&Local storm report, Apr 20, 2:25 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
225 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG WSW CLARKSVILLE 39.40N 83.99W
04/20/2011 CLINTON OH AMATEUR RADIO
LARGE TREE DOWN IN ROAD.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:53 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Preble, Shelby | 67 min |
| Apr 19, 11:42 PM EDT | Flash Flood Warning | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 6 hr |
| Apr 19, 11:49 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more | 41 min |
| Apr 19, 11:53 PM EDT | Tornado Warning | ILN | Auglaize, Mercer | 37 min |
| Apr 19, 11:54 PM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more | 6 hr |
| Apr 19, 11:56 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 49 min |
| Apr 20, 12:10 AM EDT | Tornado Warning | ILN | Auglaize, Hardin | 35 min |
| Apr 20, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Hardin, Logan, Miami, Shelby and 1 more | 49 min |
| Apr 20, 12:34 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 41 min |
| Apr 20, 12:39 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 51 min |
| Apr 20, 12:46 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 44 min |
| Apr 20, 12:47 AM EDT | Tornado Warning | ILN | Butler | 28 min |
| Apr 20, 12:52 AM EDT | Tornado Warning | ILN | Hamilton | 23 min |
| Apr 20, 1:04 AM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 6 hr |
| Apr 20, 1:09 AM EDT | Tornado Warning | ILN | Butler, Hamilton, Warren | 36 min |
| Apr 20, 1:11 AM EDT | Tornado Warning | ILN | Clermont, Hamilton | 34 min |
| Apr 20, 1:17 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Champaign, Clark, Greene, Miami, Montgomery and 2 more | 43 min |
| Apr 20, 1:24 AM EDT | Tornado Warning | ILN | Brown, Clermont, Hamilton | 36 min |
| Apr 20, 1:37 AM EDT | Tornado Warning | ILN | Brown, Clermont, Hamilton | 38 min |
| Apr 20, 1:40 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Greene, Hamilton, Highland and 2 more | 50 min |
| Apr 20, 1:43 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Fayette, Franklin, Greene and 5 more | 47 min |
| Apr 20, 1:49 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland | 41 min |
| Apr 20, 1:55 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Franklin, Greene, Highland, Madison and 2 more | 50 min |
| Apr 20, 1:56 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 49 min |
| Apr 20, 2:00 AM EDT | Tornado Warning | ILN | Brown, Highland | 30 min |
| Apr 20, 2:02 AM EDT | Tornado Warning | ILN | Brown, Clermont | 28 min |
| Apr 20, 2:06 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 39 min |
| Apr 20, 2:07 AM EDT | Areal Flood Advisory | ILN | Clinton, Highland, Warren | 6 hr |
| Apr 20, 2:19 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Fayette, Highland, Pike, Ross, Scioto | 41 min |
| Apr 20, 2:23 AM EDT | Tornado Warning | ILN | Adams, Highland, Pike | 37 min |
| Apr 20, 2:28 AM EDT | Areal Flood Advisory | ILN | Delaware, Fayette, Franklin, Madison, Pickaway, Union | 6 hr |
| Apr 20, 2:34 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 41 min |
| Apr 20, 2:34 AM EDT | Tornado Warning | ILN | Fairfield, Licking | 26 min |
| Apr 20, 2:38 AM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 23 min |
| Apr 20, 2:43 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 47 min |
| Apr 20, 2:51 AM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 39 min |
| Apr 20, 3:12 AM EDT | Severe Thunderstorm Warning | ILN | Scioto | 20 min |
| Apr 20, 3:26 AM EDT | Severe Thunderstorm Warning | ILN | Hocking | 26 min |
| Apr 20, 5:46 AM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble and 1 more | 3 hr |
| Apr 20, 6:55 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| Apr 20, 9:24 AM EDT | River Flood Warning | ILN | Butler, Montgomery, Warren | 5 hr |
| Apr 20, 9:24 AM EDT | River Flood Warning | ILN | Butler | 5 hr |
| Apr 20, 12:08 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 7 hr |
| Apr 20, 2:24 PM EDT | River Flood Warning | ILN | Adams | 3 hr |
| Apr 20, 3:46 PM EDT | River Flood Advisory | ILN | Hamilton | 11 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.